# SDR ASAA0853792

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 9,284 hours, 2,713 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AA
- Part serial: 9696093
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,284 hours, 2,713 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER FAILED HAD AUTO FAIL AND ALTN LIGHTS CPC NR 2 LOGGED CODE 101 AND 006. FIM 21 31 TASKS 803 AND 804 NEED TO BE ACCOMPLISHED.  NO FAULTS LOGGED ON CPC NR 1.  CONFIRMED AUTO FAIL FLIGHT ILLUMINATED IN AUTO POSITION.  PERFORMED FIM TASK 22 31 00 TASK 810-801 FOUND DADC NR1 FAULT LOGGED ON NR 2 CABIN PRESS CONTROLLER.  RESET AND CLEARED FAULT.  SYSTEM BITE TEST OK.  NR 2 CABIN PRESSURE C/B RESET.
